# SDR DALA2022052403576

- Difficulty date: May 22, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 84,721 hours, 39,201 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 CRACK ON STABILIZATION STRAP AT PASSENGER FLOOR STRUCTURE (LOOKING UP FROM AFT CARGO), STA. 1520, RBL 45. CORRECTIVE ACTION: SUMMARY OF NRC 00247: STABILIZATION STRAP AT PASSENGER FLOOR STRUCTURE (LOOKING UP FROM AFT CARGO), STA 1520, RBL 45. WAS REPAIRED PER B757-200 SRM. (2246364)
